# SDR UALA2011022400910

- Difficulty date: February 24, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 39,522 hours, 14,780 cycles
- Engine: Iae V2527A5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Valve
- Part number: 1905A000001
- Part serial: 9010
- Condition: Faulty
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING FAULT DISPLAYED ON UPPER ECAM SCREEN, WHEEL.  LOST NOSE WHEEL STEERING AFTER LANDING.  CYCLED ANTISKID, NOSE WHEEL STEERING SWITCH TO REGAIN CONTROL. REPLACED 49GA LANDING GEAR SAFETY VALVE, NLG STEERING LOCKOUT AND 15GA LT MLG DOWNLOCK SENSOR IAW LM7762 ACCOMPLISH TEST FLY WITH 3 FULL STOP LANDING TO VERIFY REPAIR.
